MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FSL ACTIVATED PTT REAGENT; TEST, TIME, PARTIAL THROMBOPLASTIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FSL ACTIVATED PTT REAGENT; TEST, TIME, PARTIAL THROMBOPLASTIN
Catalog Number 10445714
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An united states (us) customer contacted siemens customer care center to report a falsely elevated aptt (activated partial thromboplastin time) sec result that was obtained on one patient sample on the cs-5100 instrument.The following conclusion is made from the troubleshooting performed by siemens healthineers: based on the review of information provided, the probable cause of the falsely elevated aptt results using dade actin fsl activated ptt reagent on the cs-5100 system could not be identified.Service engineer checked customer system, system is operational and working acceptable.The customer is operational.Assay and instrument are performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported the observation of a falsely elevated aptt (activated partial thromboplastin time) sec result obtained on a patient sample measured with dade actin fsl activated ptt reagent on the cs-5100 instrument, compared to repeat result.The falsely elevated result was reported to the physician who did not question the result.The lab autoverified the result and provided a corrected report.There are no known reports of patient intervention or adverse health consequences due to this discordant results.

Brand Name
DADE ACTIN FSL ACTIVATED PTT REAGENT
Common Device Name
TEST, TIME, PARTIAL THROMBOPLASTIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
sandra dastig
emil-von-behring- str. 76
marburg 35041
GM   35041
91729477610
MDR Report Key23036672
Report Number9610806-2025-00045
Device Sequence Number18562458
Product Code GGW
UDI-Device Identifier00842768003882
UDI-Public(01)00842768003882(10)575026(17)261217
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K863594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10445714
Device Lot Number575026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale